# SDR AALA201907029014

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 57,554 hours, 23,575 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DESCENDING THROUGH 10,000 FT, SLOWING BELOW 250KTS, SPEED BRAKES EXTENDED. GEAR HORN SOUNDED,  RED LIGHTS ILLUIMINATED, FLARE CUE ON HAP AND IN HUD. CYCLED HUD MULTIPLE TIMES. SELECTED  MULTIPLE HUD MODES, WARNING FINALLY WENT AWAY. HUD NORMAL ON LANDING. GEAR WAS NOT CYCLED,  REMAINED UP AND LOCKED, LEVER IN OFF ENTIRE TIME AS WARNING SOUNDED. MAINTENANCE PERFORMED PSEU BITE TEST IAW FIM 32-09-00-810-801. NO FAULTS FOUND. PERFORMED RADIO ALTIMETER TRANSCEIVER NUM 1 AND NUM 2 BITE TESTS IAW FIM 34-33-00-810-801. NO FAULTS NOTED.
